# SDR C2XA03BT037

- Difficulty date: March 13, 2003
- Submitted: March 14, 2003
- Operation: Air carrier
- Aircraft: N13968
- Make and model: Emb EMB-145
- Aircraft serial: 145138
- Aircraft time: 9,157 hours, 6,504 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Condition: Seized
- Location: Tail Cone
- Stage of operation: NR
- How discovered: O
- Nature of condition: A, Y
- Precautionary procedure: F, O

## Discrepancy

EWR  FLT2578 CREW REPORTED DURING APU START APU FAILED INDICATION WAS INSTRUCTED I HAD A FIRE  BLEW EXTINGUISHER BOTTLE.  MX FOUND APU SIEZED INSPECTED AND PLACED ON MEL. #49-00-00.  ACFT RELEASED FOR SERVICE.  SDR REMAINS OPEN.
